MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, SS; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, SS; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE W/DRV, SYN REPR, SS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient reported via phone a dislocation that required metal parts to stabilize the tibia.On (b)(6) 2024, the patient underwent an open right ankle fracture procedure during which an ar-8943c-10 locking straight plate, (qty.4) of an ar-8835-14 low profile nonlocking screw, ss, 3.5 x 14 mm, an ar-8835-16 low profile screw, ss, 3.5 x 16 mm, cortical, an ar-8840-14 low profile screw, ss, 4.0 x 14 mm, cancellous, an ar-8840-12 low profile screw, ss, 4.0 x 12 mm, cancellous, (qty.2) of an ar-8925ss syndesmosis tightrope xp, stainless steel, and an (qty 2) of an ar-1322bnf suture anchor, mini bio-suturetak 2.4 x 8.5 mm with 2-0 fiberwire with two taper point needles were implanted.The patient has reported an allergic reaction affecting the entire leg internally and externally, causing significant swelling and intense pain.Additional information was received via email on 4/15/2025: the patient is unable to confirm whether the reaction is allergy-related until the metal is removed, which is scheduled within the next two weeks.The patient has a documented history of surgical stainless-steel allergy and a confirmed nickel allergy.No further information has been reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
K-LESS T-ROPE W/DRV, SYN REPR, SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21865605
Report Number1220246-2025-01562
Device Sequence Number17314633
Product Code HTN
UDI-Device Identifier00888867281615
UDI-Public00888867281615
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE W/DRV, SYN REPR, SS
Device Catalogue NumberAR-8925SS
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown